MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION GLIDESHEATH SLENDER; INTRODUCER, CATHETER

TERUMO MEDICAL CORPORATION GLIDESHEATH SLENDER; INTRODUCER, CATHETER
Model Number N/A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 03/10/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient identifier: requested, not available due to hippa.Age & date of birth: requested, not available due to hippa patient sex: requested, not available due to hippa weight: requested, not available due to hippa.Ethnicity: requested, not available due to hippa.Race: requested, not available due to hippa.Implanted date: device was not implanted.Explanted date: device was not explanted.Occupation: rcis.A review of the device history record of the product code/lot number combination was conducted with no findings.The actual device has been received yet for evaluation.The investigation is currently ongoing.A follow-up report will be submitted once the investigation is complete.
 
Event or Problem Description
The user facility reported that the glidesheath slender device involved stopcock fell off the sheath at the end of the procedure.The physician immediately used a hemostat to stop bleeding from side arm as a replacement for the lost stopcock.The blood loss was minimal and not a concern to the physician.Tomer concerned the entire lot may not be safe and requested replacement of 2 total boxes.Patient was in fine condition.Procedure outcome was successfully.The event occurred intra-operative.The patient was not injured, medical or surgical intervention was not required.Additional information was received on (b)(6) 2023: procedure performed was a right radial cardiac cath.
 
Additional Manufacturer Narrative
This report is being submitted as follow-up no.1 to update section h3, and to provide the completed investigation results.One 6fr gss sheath was received for returned for product evaluation.The sheath was subject to visual analysis.No abnormalities were seen on the sheath.The 3wsc was not attached to the side tube.The edge of the side tube was closely examined.No glue residue was observed on the end of the side tube.The complaint can be confirmed for 3wsc separation based on the condition of the returned device.The likely cause is that the 3wsc was not glued to the side tube, so when some force was applied on the 3wsc it was able to detach from the side tube.Non-conformances (nc) was opened to address the missing adhesion between the side tube and 3wsc.

Brand Name
GLIDESHEATH SLENDER
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
Manufacturer (Section G)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
Manufacturer Contact
gina digioia
950 elkton blvd
elkton, MD 21921
6402040886
MDR Report Key16710345
Report Number1118880-2023-00044
Device Sequence Number7454272
Product Code DYB
UDI-Device Identifier00389701011981
UDI-Public00389701011981
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K173831
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/01/2025
Device Model NumberN/A
Device Catalogue Number60-1065
Device Lot Number0000266424
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/17/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2023
Supplement Date Received by Manufacturer04/17/2023
Initial Report FDA Received Date04/10/2023
Supplement Report FDA Received Date05/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown